1 doctor weighed in:

What happens when you take cytotec (misoprostol)? Does it hurt you?

1 doctor weighed in
Dr. Nikolaos Zacharias
Obstetrics & Gynecology - Maternal Fetal Medicine

In brief: It can hurt.

Misoprostol is a prostaglandin that stimulates carious smooth muscle organs to contract, including the uterus, bowel, bladder.
It can cause transient fever, tachycardia, nausea/vomiting and pain from the colicky contractions it induces. No long-term adverse effects are known. Adequate pain control when taking Cytotec (misoprostol) is certainly advisable in a hospital setting under medical care.

In brief: It can hurt.

Misoprostol is a prostaglandin that stimulates carious smooth muscle organs to contract, including the uterus, bowel, bladder.
It can cause transient fever, tachycardia, nausea/vomiting and pain from the colicky contractions it induces. No long-term adverse effects are known. Adequate pain control when taking Cytotec (misoprostol) is certainly advisable in a hospital setting under medical care.
Dr. Nikolaos Zacharias
Dr. Nikolaos Zacharias
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors